Jay, after three months of injecting 70 mg test 2x/week, my numbers went from 343 to 581 total, 86 to 165 free, and 26 to 45 estradiol. After three months, I switched to transcrotal cream daily (200 mg/week). After another month on it, I realized in four months I'd seen no clear benefits but instead negative effects (extreme irritability and back acne).
Any thoughts on why I'd get only negative effects and no positive effects from TRT? I stopped taking it since the irritability was so bad. I know my levels are low, though, so I want to see if I should adjust anything and try TRT again.
I do also take 50 mg DHEA and 90 mg naturethroid daily and started on DIM recently after the high estrogen test. I have also tested high in the mold zearalenone, which is supposedly highly estrogenic. Thanks!
(By the way, I posted a similar question before, but I was off on the amounts I was taking, so I'm asking again with the corrected amounts.)